# SDR UPS07849323

- Difficulty date: February 20, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- Aircraft time: 76,536 hours, 27,025 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: 4772397U1
- Condition: Cracked
- Location: Fs 1763 L10r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 L10R END FITTING CRACKED AT STA 1763, MAIN CABIN.  REMOVED CRACKED END FITTING AT STA 1763 L10R IAW SRM 51-1-20D.  LOCATED, DRILLED UP, AND INSTALLED END FITTING AT STA 1763 L10R IAW SRM 51-3-2, AND SRM 51-1-20D.
